Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 10, Number 4 (2016), 783-799.
Cover-strict topologies, ideals, and quotients for some spaces of vector-valued functions
Let be a completely regular Hausdorff space, let be a cover of , and let be a bundle of Banach spaces (algebras). Let be the space of sections of , and let be the subspace of consisting of sections which are bounded on each . We study the subspace (ideal) and quotient structures of some spaces of vector-valued functions which arise from endowing with the cover-strict topology.
Banach J. Math. Anal., Volume 10, Number 4 (2016), 783-799.
Received: 10 August 2015
Accepted: 18 January 2016
First available in Project Euclid: 20 September 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hõim, Terje; Robbins, D. A. Cover-strict topologies, ideals, and quotients for some spaces of vector-valued functions. Banach J. Math. Anal. 10 (2016), no. 4, 783--799. doi:10.1215/17358787-3649458. https://projecteuclid.org/euclid.bjma/1474373753